EconPapers    
Economics at your fingertips  
 

The Optimization on Ranks and Inertias of a Quadratic Hermitian Matrix Function and Its Applications

Yirong Yao

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We solve optimization problems on the ranks and inertias of the quadratic Hermitian matrix function Q − XPX* subject to a consistent system of matrix equations AX = C and XB = D. As applications, we derive necessary and sufficient conditions for the solvability to the systems of matrix equations and matrix inequalities AX = C, XB = D, and XPX* = (>,

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/961568

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:961568

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:961568